Alert archive / Nevada / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Las Vegas, NV

July 17, 2015Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 17, 2015, 10:27 PM PDT for Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2015, 10:27 PM PDT (05:27 UTC)
Expired
Jul 17, 2015, 11:15 PM PDT
In force
48 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 41 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 10:30 PM PDTTSTM WND GST 653 Nne Bullhead City, AZ65 MPH WINDS BETWEEN 1ST AND 3RD STREETS IN BULLHEAD CITY.
Jul 17, 10:38 PM PDTTSTM WND GST 602 N Laughlin, NVSPOTTER REPORTS ESTIMATED GUSTS OVER 60 MPH AT DAVIS DAM.
Jul 17, 10:57 PM PDTTSTM WND DMG6 Nne Bullhead City, AZVERY STRONG WIND GUSTS. PATIO CHAIRS FLYING AROUND YARD.
Jul 17, 11:00 PM PDTTSTM WND DMG4 Ne Bullhead City, AZSEVERAL 4 FOOT TALL TREES BLOWN OVER ALONG THE BULLHEAD PARKWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 5.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
3745 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS55 KVEF 180527
SVRVEF
AZC015-CAC071-NVC003-180615-
/O.NEW.KVEF.SV.W.0019.150718T0527Z-150718T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1027 PM PDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MOHAVE COUNTY IN NORTHWESTERN ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
  SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 1115 PM PDT/1115 PM MST/

* AT 1026 PM PDT /1026 PM MST/...DOPPLER RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 12 MILES WEST OF DOLAN SPRINGS TO 9 MILES
  NORTHWEST OF HIGHWAY 95 AND I-40...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BULLHEAD CITY...LAUGHLIN...KATHERINE LANDING...OATMAN...DOLAN
  SPRINGS...BIG BEND REC AREA...CHLORIDE...CAL-NEV-ARI...PACKSADDLE
  CAMPGROUND...PIERCE FERRY AND ANTARES ROADS...GOLDEN VALLEY...
  COTTONWOOD COVE...COTTONWOOD COVE CAMPGROUND...WINDY POINT
  CAMPGROUND AND MOHAVE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND
POWER LINES AND CAUSE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE
COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM
PASSES. REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER
SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3578 11463 3596 11404 3502 11419 3496 11505
TIME...MOT...LOC 0526Z 248DEG 15KT 3562 11448 3501 11488 

$$

JH
2 follow-up statements
645 
WWUS55 KVEF 180553
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1053 PM PDT FRI JUL 17 2015

AZC015-CAC071-NVC003-180615-
/O.CON.KVEF.SV.W.0019.000000T0000Z-150718T0615Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
1053 PM PDT FRI JUL 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM
PDT/1115 PM MST/ FOR WEST CENTRAL MOHAVE...EAST CENTRAL SAN
BERNARDINO AND SOUTH CENTRAL CLARK COUNTIES...

AT 1051 PM PDT /1051 PM MST/...DOPPLER RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF DOLAN SPRINGS TO 8 MILES 
SOUTHWEST OF BIG BEND REC AREA...MOVING EAST AT 15 MPH. GUSTS AROUND 
60 MPH HAVE BEEN REPORTED IN THE BULLHEAD CITY AREA. 

LOCATIONS IMPACTED INCLUDE...
BULLHEAD CITY...LAUGHLIN...KATHERINE LANDING...OATMAN...DOLAN
SPRINGS...BIG BEND REC AREA...CHLORIDE...CAL-NEV-ARI...PACKSADDLE
CAMPGROUND...PIERCE FERRY AND ANTARES ROADS...GOLDEN VALLEY...
COTTONWOOD COVE...COTTONWOOD COVE CAMPGROUND...WINDY POINT CAMPGROUND
AND MOHAVE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3578 11463 3596 11404 3502 11419 3496 11505
TIME...MOT...LOC 0551Z 248DEG 15KT 3566 11436 3505 11476 

$$

JH
770 
WWUS55 KVEF 180609
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1109 PM PDT FRI JUL 17 2015

AZC015-CAC071-NVC003-180618-
/O.EXP.KVEF.SV.W.0019.000000T0000Z-150718T0615Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
1109 PM PDT FRI JUL 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MOHAVE...EAST
CENTRAL SAN BERNARDINO AND SOUTH CENTRAL CLARK COUNTIES WILL EXPIRE
AT 1115 PM PDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
HEAVY RAIN AND FLASH FLOODING IS STILL POSSIBLE WITH THESE 
THUNDERSTORMS.

LAT...LON 3578 11463 3596 11404 3502 11419 3496 11505
TIME...MOT...LOC 0603Z 248DEG 15KT 3566 11436 3505 11476 

$$

JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 9:15 PM PDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 17, 9:15 PM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 PM PDT FRI JUL 17 2015

.SYNOPSIS...A SURGE OF MOISTURE MOVING UP FROM THE GULF OF
CALIFORNIA WILL EXPAND NORTHWARD TONIGHT THROUGH SATURDAY.
ADDITIONAL MOISTURE ASSOCIATED WITH TROPICAL STORM DOLORES WILL MOVE
ACROSS THE ENTIRE REGION BY SUNDAY. AS A RESULT...SHOWERS AND
THUNDERSTORMS WILL RETURN TO THE REGION OVER THE WEEKEND. STORMS
THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND FLASH
FLOODING. DRIER CONDITIONS WILL BEGIN TO SPREAD IN FROM THE
SOUTHWEST EARLY NEXT WEEK.
&&

.UPDATE...ITS BEEN AN ACTIVE EVENING PARTICULAR NEAR THE TRIPLE
POINT REGION OF CALIFORNIA/ARIZONA/AND NEVADA. SEVERAL STRONG
THUNDERSTORMS IMPACTED THE NEEDLES AREA WITH A PEAK WIND GUST OF 64
MPH RECORDED AT NEEDLES AIRPORT AS WELL AS NUMEROUS REPORTS OF WIND
DAMAGE AND DOWNED TREES.  IN ADDITION TO THE SEVERE THREAT...SEVERAL
AREAS HAVE OBSERVED FLASH FLOODING PARTICULARLY ALONG THE COLORADO
RIVER AREA AND SOUTHERN MOJAVE PRESERVE.   AS IF THAT WASN'T
ENOUGH...STORMS IN RIVERSIDE COUNTY PUSHED A WALL OF DUST NORTHWARD
INTO THE JOSHUA TREE AREA...PROMPTING A DUST STORM WARNING WHICH
CONTINUES THROUGH MIDNIGHT.

AS I ANTICIPATED...STORMS ARE NOT DYING WITH SUNSET AS SOME OF OUR
MODEL GUIDANCE SUGGESTED. IN FACT...STORMS ARE REDEVELOPING ACROSS
AREAS WEST OF NEEDLES WHICH HAVE ALREADY OBSERVED FLASH FLOODING
EARLIER THIS EVENING. STORMS ALSO PERSIST IN SOUTHERN MOHAVE COUNTY
AT THIS HOUR BUT ARE A LITTLE WEAKER THAN THE STORMS FURTHER WEST.
THE STRONGER STORMS TODAY APPEAR TO BE DEVELOPING ALONG THE MOISTURE
GRADIENT PUSHING NORTHWARD INTO THE REGION COURTESY OF WHAT IS LEFT
OF HURRICANE DOLORES. THIS MOISTURE ADVECTION WILL CONTINUE TONIGHT
AND ALLOW THE ATMOSPHERE TO FURTHER DESTABILIZE DURING THE NORMALLY
MORE STABLE OVERNIGHT HOURS. IN ADDITION...INCREASING JET DYNAMICS
WILL BE MOVING INTO THE REGION TONIGHT HELPING TO PROMOTE LIFT
ACROSS THE AREA.  HENCE...IVE KEPT AT LEAST SLIGHT CHANCE POPS GOING
OVERNIGHT PRETTY MUCH FOR ALL OF I-15 SOUTH...AND ALSO ACROSS
EASTERN LINCOLN COUNTY WHERE THERE IS SOME INDICATION STORMS COULD
FORM LATE TONIGHT.

THE GENERAL TREND FOR THE OVERNIGHT HOURS SHOULD BE STORMS CURRENTLY
NEAR NEEDLES AND SOUTHERN MOHAVE COUNTY WILL GRADUALLY DIMINISH
OVERNIGHT BUT NEW STORMS MAY FORM ESPECIALLY ACROSS NORTHERN
MOHAVE...NORTHEAST CLARK...AND EASTERN LINCOLN COUNTY IN THE EARLY
MORNING HOURS AS JET DYNAMICS COME INTO PLAY. HOWEVER...WITH THE
DEGREE OF INSTABILITY BUILDING OVER THE AREA TONIGHT...ISOLATED
STORMS COULD FORM NEARLY ANYWHERE IN CLARK...SAN BERNARDINO...AND
MOHAVE COUNTIES THROUGH THE OVERNIGHT HOURS.

IVE TWEAKED POPS AND SKY COVER AS LISTED ABOVE...AND ALSO ADDED
SMOKE TO THE GRIDS FOR MUCH OF SAN BERNARDINO COUNTY WHERE SMOKE
FROM THE NORTH FIRE RESIDES. ITS POSSIBLE SMOKE WILL BE VISIBLE IN
CLARK COUNTY BY SUNRISE SATURDAY...AND I WILL EVALUATE THAT
POTENTIAL TONIGHT.

-OUTLER-

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.

A GENUINE GULF SURGE WAS UNDERWAY TODAY AS EVIDENCED BY SURFACE
OBSERVATIONS...SATELLITE IMAGERY AND PRECIPITABLE WATER SOUNDERS.
THE YUMA RADAR VAD WIND PROFILE HAS SHOWN A SUSTAINED SOUTHERLY WIND
FROM THE SURFACE TO 7-8KFT SINCE EARLY THIS MORNING. PWAT ANALYSES
INDICATE THE 1.5 INCH LINE HAD MOVED UP NEAR BLYTHE AND THE 1 INCH
LINE WAS PUSHING UP ACROSS LAUGHLIN-BULLHEAD. SUFFICIENT MOISTURE
AND INSTABILITY WAS EVIDENT FROM THE LAS VEGAS VALLEY SOUTHWARD THIS
AFTERNOON WITH MODERATE TO TOWERING CUMULUS QUICKLY DEVELOPING.
ISOLATED SHOWERS AND THUNDERSTORMS WERE ADDED TO THE FORECAST
ACCORDINGLY THIS AFTERNOON AND EVENING. OTHERWISE...THE GOING
FORECAST WAS GENERALLY SUPPORTED BY THE MODEL GUIDANCE. THE MAJORITY
OF MODEL SOLUTIONS STILL FAVOR MOHAVE COUNTY FOR THE MOST EXTENSIVE
CONVECTION TONIGHT THROUGH SATURDAY. A FAIRLY SHARP MOISTURE
GRADIENT IS FORECAST TO SET LATE TONIGHT AND SATURDAY ALONG THE
NEVADA/ARIZONA BORDER DUE TO LOW LEVEL SOUTHWEST WINDS COMING ACROSS
SAN BERNARDINO COUNTY COLLIDING WITH THE MOIST SOUTHERLY FLOW
STREAMING UP THE COLORADO RIVER VALLEY. NOT REAL CONFIDENT IN THIS
SCENARIO GIVEN THE WIDE AREA OF MOISTURE SPREADING OUR WAY. ALSO...
EXPERIENCE HAS SHOWN THAT OUTFLOW BOUNDARIES FROM STORMS IN
NORTHWEST ARIZONA CAN EASILY PUSH MOISTURE UP INTO CLARK COUNTY AND
WE WILL NEED TO WATCH FOR THAT.

POP VALUES WERE NOT RAISED MUCH FOR SOUTHERN NEVADA SATURDAY. GIVEN
THE GULF SURGE SCENARIO...WE WILL HAVE PLENTY OF MOISTURE IN PLACE
TO PROVIDE FUEL FOR HEAVY RAIN PRODUCING THUNDERSTORMS.
HOWEVER...STORMS WILL NOT NECESSARILY BE WIDESPREAD ACROSS CLARK
COUNTY ON SATURDAY. CONVECTIVE DEVELOPMENT SHOULD BE ENHANCED BY AN
UNUSUALLY STRONG JULY JET SETTING UP OVER SOUTHERN NEVADA AND UTAH
TONIGHT AND TOMORROW. THIS MAY PROVIDE SUSTAINABILITY OR TRAINING OF
STORMS BUT MAYBE NOT EXTENSIVE COVERAGE. IN ANY CASE...MANY STORMS
THAT DO DEVELOP WILL BE HEAVY RAIN PRODUCERS AND THE FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FOR MOHAVE COUNTY...CLARK COUNTY AND
EASTERN SAN BERNARDINO COUNTY.

IT IS POSSIBLE THE WATCH MAY NEED TO BE EXTENDED AND EXPANDED
SATURDAY NIGHT AND SUNDAY AS ADDITIONAL MOISTURE FROM TROPICAL STORM
DOLORES SPREADS OVER THE REGION...BUT WE WILL EVALUATE THAT OVER THE
NEXT 24 HOURS OR SO. STORM COVERAGE SHOULD BE A LITTLE MORE
EXTENSIVE BY SUNDAY BUT WE WILL LOSE SOME DYNAMIC FORCING ASSOCIATED
WITH THE WEAKENING JET. TEMPERATURES SHOULD ALSO TREND DOWNWARD
SUNDAY WITH MORE CLOUD COVERAGE.

.LONG TERM...MONDAY THROUGH FRIDAY.

STILL A BIT OF DIFFERENCE BETWEEN MODELS WITH REGARDS TO THE
REMNANTS OF DOLORES. BY MONDAY MORNING THE GFS HAS THE LOW
CIRCULATION JUST OFF THE NORTHERN BAJA COAST WHILE THE ECMWF HAS THE
LOW JUST PUSHING INTO CALIFORNIA NEAR LOS ANGELES. BOTH MODELS SHOW
PLENTY OF MOISTURE STILL AVAILABLE AT LEAST FOR THE FIRST HAVE OF
MONDAY...BUT IF THE ECMWF VERIFIES THEN THE MOISTURE COULD BE OUT
EARLIER THAN EXPECTED AS A DRIER SOUTHWEST FLOW MOVES INTO THE
REGION. SO BASED ON BOTH MODELS THE CONFIDENCE IS LOW FOR
PRECIPITATION CHANCES ON MONDAY AND EVEN BEYOND AS THE GFS KEEPS
PRECIP OVER MUCH OF THE CWA THROUGH MONDAY EVENING. IF WE ARE ABLE
TO KEEP THE MOISTURE IN PLACE THEN WE SHOULD GENERATE SOME AFTERNOON
THUNDERSTORMS BASED ON AFTERNOON HEATING. DID KEEP AT LEAST A CHANCE
OF SHOWERS/THUNDERSTORMS IN THE GRIDS. HOWEVER...IF THE MODELS START
TO LEAN TOWARD THE ECMWF THEN WE WOULD HAVE TO LOWER THOSE.
DEPENDING ON THE TIMING OF THE REMNANTS OF DOLORES WE MAY BE
COMPLETELY DRY TUESDAY AND WEDNESDAY...BUT FOR NOW HAVE KEPT IN AT
LEAST A SLIGHT CHANCE OF STORMS. BEYOND WEDNESDAY THINGS BECOME EVEN
MORE MURKIER AS THE MODELS INDICATE THAT STRONG HIGH PRESSURE OVER
THE SOUTHERN STATES WILL EXPAND WESTWARD AND DEFLECT ANY MOISTURE
FROM WHAT COULD BECOME TROPICAL SYSTEM FELICIA THAT IS STARTING TO
DEVELOP WELL OFF THE CENTRAL AMERICAN COAST. IF THE HIGH DOES EXPAND
AND STRENGTHEN THEN TEMPERATURES WOULD LIKELY RISE TO ABOVE NORMAL
READINGS BY THE END OF THE WEEK WITH DRY CONDITIONS. &&

.AVIATION...FOR MCCARRAN...SCT CLOUDS AROUND 10K FEET THIS AFTERNOON
WITH WITH ISOLATED SHRA/TSRA DEVELOPING SOUTH OF THE VALLEY AND
GENERALLY MOVING NORTHEAST. ANY DEVELOPMENT IS EXPECTED TO DISSIPATE
BY 03Z THIS EVENING WITH GENERALLY CLEAR SKIES OVERNIGHT. SOUTHWEST
WINDS GUSTING TO 25KTS THROUGH 03Z THEN DIMINISHING TO AROUND 10KTS
OVERNIGHT. THERE WILL BE SCATTERED TSRA ACROSS THE REGION SATURDAY
WITH THE BEST CHANCE EAST OF THE VALLEY. HOWEVER...GUSTY WINDS UP TO
35KTS WILL BE POSSIBLE NEAR ANY STORM.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT CLOUDS AROUND 10K FEET ALONG WITH ISOLATED STORMS
MAINLY SOUTH AND EAST OF INTERSTATE 15 THROUGH 03Z...THEN SKC-FEW100
OVERNIGHT. SOUTHWEST WIND GUSTS UP TO 30KTS WILL ALSO DIMINISH
OVERNIGHT WITH SPEEDS AROUND 10-15KTS. SCT TSRA OVER MAINLY SOUTHERN
CLARK AND MOHAVE COUNTIES SATURDAY WITH ISOLD TSRA ACROSS AREAS TO
THE NORTH. SOUTH WINDS GUSTING UP TO 20KTS IN THE AFTERNOON...WITH
GUSTS UP TO 35KTS NEAR STORMS POSSIBLE. &&

SHORT TERM...ADAIR
LONG TERM/AVIATION...GORELOW

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Jul 17, 6:30 PM PDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
630 PM PDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     NEEDLES AIRPORT         34.77N 114.62W
07/17/2015  M64 MPH          SAN BERNARDINO     CA   ASOS

            64 MPH GUST RECORDED AT NEEDLES AIRPORT.

&&

DBERC
Local storm report, Jul 17, 8:58 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
858 PM PDT FRI JUL 17 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     1 SSE NEEDLES           34.83N 114.60W
07/17/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS A SEMI BLOWN OVER ON I-40. POWER
            LINES KNOCKED DOWN OVER BLOCKING I-40 IN
            BOTH DIRECTIONS.

0715 PM     TSTM WND DMG     1 SSE NEEDLES           34.84N 114.61W
07/17/2015                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS TWO 20 FT PALMS
            DOWNED IN HIS YARD WITH SEVERAL OTHERS IN
            NEIGHBORING YARDS.

0615 PM     TSTM WND DMG     NEEDLES                 34.85N 114.62W
07/17/2015                   SAN BERNARDINO     CA   PUBLIC

            PUBLIC REPORT OF MINOR ROOF DAMAGE TO A
            BUSINESS IN NEEDLES.

0821 PM     DUST STORM       JOSHUA TREE             34.13N 116.31W
07/17/2015                   SAN BERNARDINO     CA   PUBLIC

            PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
            DUST.

0810 PM     DUST STORM       JOSHUA TREE             34.13N 116.32W
07/17/2015                   SAN BERNARDINO     CA   PUBLIC

            PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
            DUST.

0737 PM     FLASH FLOOD      21 NW NEEDLES           35.10N 114.83W
07/17/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS A SWIFTWATER RESCUE ON US 95
            FIVE MILES SOUTH OF NV BORDER. OCCUPANT
            RESCUED WITHOUT INJURY. US 95 CLOSED N OF
            I-40 DUE TO FLOODING.

&&

NWS LAS VEGAS NV
IRIS SYSTEM

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 10:35 PM PDTFlash Flood WarningVEFClark115 min
Jul 18, 12:27 AM PDTFlash Flood WarningVEFClark3 hr
Jul 18, 11:27 AM PDTSevere Thunderstorm WarningVEFClark, Lincoln33 min
Jul 18, 12:10 PM PDTFlash Flood WarningVEFClark, Lincoln3 hr
Jul 18, 12:28 PM PDTSevere Thunderstorm WarningVEFClark32 min
Jul 18, 12:45 PM PDTSevere Thunderstorm WarningVEFClark44 min
Jul 18, 12:57 PM PDTSevere Thunderstorm WarningVEFClark33 min
Jul 18, 1:23 PM PDTFlash Flood WarningVEFClark6 hr
Jul 18, 1:26 PM PDTFlash Flood WarningVEFLincoln5 hr
Jul 18, 1:27 PM PDTSevere Thunderstorm WarningVEFClark58 min
Jul 17, 5:54 PM PDTSevere Thunderstorm WarningVEFMohave36 min
Jul 17, 7:19 PM PDTAreal Flood AdvisoryVEFMohave4 hr
Jul 17, 9:45 PM PDTAreal Flood WarningVEFMohave12 hr
Jul 18, 1:07 PM PDTFlash Flood WarningVEFMohave6 hr
Jul 18, 1:36 PM PDTSevere Thunderstorm WarningVEFMohave39 min
Jul 18, 1:44 PM PDTSevere Thunderstorm WarningVEFMohave61 min
Jul 18, 1:50 PM PDTFlash Flood WarningVEFMohave5 hr
Jul 18, 2:11 PM PDTSevere Thunderstorm WarningVEFMohave49 min
Jul 18, 2:20 PM PDTFlash Flood WarningVEFMohave6 hr
Jul 18, 3:19 PM PDTSevere Thunderstorm WarningVEFMohave26 min
Jul 17, 5:21 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 17, 6:17 PM PDTFlash Flood WarningVEFSan Bernardino6 hr
Jul 17, 7:17 PM PDTDust Storm WarningVEFSan Bernardino3 hr
Jul 17, 7:23 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Jul 18, 12:17 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 18, 10:49 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 18, 11:00 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 18, 1:46 PM PDTDust Storm WarningVEFInyo109 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2015Severe Thunderstorm Warnings in Arizona, 2015Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.